Vol. 78, No. 2, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A singular nonlinear boundary value problem

Jack W. Macki

Vol. 78 (1978), No. 2, 375–383
Abstract

We consider the singular nonlinear boundary value problem (BVP)

y¨− y+ yF (y2,t) = 0, t ∈ (0,∞ )
(1)

y(0) = 0, ltim→∞ y(t) = 0, y˙(0) exists , y(t) > 0 on (0,∞ ).
(2)

The problem is singular in a second way, in that we will allow F(η,t) to have a singularity at t = 0.

Mathematical Subject Classification 2000
Primary: 34B15
Milestones
Received: 8 October 1977
Published: 1 October 1978
Authors
Jack W. Macki